MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ROBOTIC PACK

MEDLINE INDUSTRIES LP; ROBOTIC PACK
Catalog Number DYNJ87316
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 1/3 at the end of a robotic assisted laparoscopic, umbilical hernia repair with mesh procedure, "the raytech was placed in the abdomen and was being pulled through a robotic trocar at the end of the case and it came apart".The surgeon had continued visualization of the rayteach and trocar.Once both 1/2's were removed, the staff informed or management and the safety coordinator.An x-ray was taken.The facility stated there was no impact to the patient or procedure and that there was no serious injury or medical intervention.The procedure was completed.A sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
According to the facility on 1/3 at the end of a robotic assisted laparoscopic, umbilical hernia repair with mesh procedure, "the raytech was placed in the abdomen and was being pulled through a robotic trocar at the end of the case and it came apart".

Common Device Name
ROBOTIC PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21368840
Report Number1423395-2025-00011
Device Sequence Number8590394
Product Code OHD
UDI-Device Identifier10198459026041
UDI-Public10198459026041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ87316
Device Lot Number24KME840
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Patient Weight73 KG